ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

June 2016 , Volume 6 , Issue 2

Select all articles

Export/Reference:

Partial null controllability of parabolic linear systems
Farid Ammar Khodja, Franz Chouly and Michel Duprez
2016, 6(2): 185-216 doi: 10.3934/mcrf.2016001 +[Abstract](1023) +[PDF](592.1KB)
Accessibility conditions of MIMO nonlinear control systems on homogeneous time scales
Zbigniew Bartosiewicz, Ülle Kotta, Maris Tőnso and Małgorzata Wyrwas
2016, 6(2): 217-250 doi: 10.3934/mcrf.2016002 +[Abstract](1004) +[PDF](454.4KB)
Determination of time dependent factors of coefficients in fractional diffusion equations
Kenichi Fujishiro and Yavar Kian
2016, 6(2): 251-269 doi: 10.3934/mcrf.2016003 +[Abstract](1147) +[PDF](448.5KB)
Exponential stabilization of Timoshenko beam with input and output delays
Xiu-Fang Liu and Gen-Qi Xu
2016, 6(2): 271-292 doi: 10.3934/mcrf.2016004 +[Abstract](1100) +[PDF](461.7KB)
An optimal control approach to ciliary locomotion
Jorge San Martín, Takéo Takahashi and Marius Tucsnak
2016, 6(2): 293-334 doi: 10.3934/mcrf.2016005 +[Abstract](901) +[PDF](754.8KB)
Optimal control of a two-phase flow model with state constraints
Theodore Tachim-Medjo
2016, 6(2): 335-362 doi: 10.3934/mcrf.2016006 +[Abstract](1187) +[PDF](488.5KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]